MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE TRIFUSE EXT SET W/REMV 3 MICROCLAVE® CLEAR (GLOW, PURPLE RINGS), 3; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE TRIFUSE EXT SET W/REMV 3 MICROCLAVE® CLEAR (GLOW, PURPLE RINGS), 3; STOPCOCK, I.V. SET
Catalog Number MC33917
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 7" smallbore trifuse ext set w/remv 3 microclave® clear (glow, purple rings), 3 clamps, rotating luer that reportedly leaked an unspecified fluid/infusate at the base of the microclave during patient use.Initially the facility suspected that the microclave leakage was coming from the connection to the 1f vygon picc.They also use other sizes of picc but primarily the 1f.Upon further review, the leakage was observed from the base of the microclave, even on the trifuse extension set.The event date is ongoing approximately for one calendar year.There was no human harm and it was unknown if there was any delay in therapy.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
Recieved one (1) used list# mc33917, 7" smallbore trifuse ext set w/remv 3 microclave® clear (glow, purple rings), 3 clamps, rotating luer.As received, no physical damage or other anomalies observed.Product was tested and meet specifications.Leak tested as received, unable to confirm customer complaint of leaking at the base of the microclave.The possible lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7" SMALLBORE TRIFUSE EXT SET W/REMV 3 MICROCLAVE® CLEAR (GLOW, PURPLE RINGS), 3
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20767735
Report Number9617594-2024-01680
Device Sequence Number9302916
Product Code FMG
UDI-Device Identifier00887709071605
UDI-Public00887709071605
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33917
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date11/24/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1F PICC, MFR VYGON; UNSPECIFIED FLUID/INFUSATE, MFR UNK; UNSPECIFIED PICC LINES OF VARYING SIZES, MFR UNK
Patient SexUnknown